View Single Post
  #1  
Old 11-22-09, 01:31 PM
JeanS75 JeanS75 is offline
Newbie
 

Join Date: Nov 2009
Location: TX
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
JeanS75 is on a distinguished road
Vyvanse and Melatonin

Has anyone taken Vyvanse and Melatonin at night to help sleep? Any advsere side effects? I've always had trouble sleeping, even before taking ADHD Meds. I started on Strattera of which changed my mood and personality dramatically at the age of 28 then switched to Adderrall XR 15mg and now more recently am on Vyvanse. I crased on Adderall XR 15mg pretty hard so my Dr. switched me to Vyvanse 30mg earlier this year.

It takes me forever to fall asleep at night,even if I take my Vyvanse at 6am of which I start to feel slower by about 3pm, I still struggle to fall asleep. I take 1 3mg Melatonin an hour before bedtime and not only feel sleepy but almost always stay asleep.

Now the problems I've noticed and I don't know why I did not make the connection before.. Since I started Vyvanse I've noticed "hot flashes" that i seem to get daily. My face is flushed, I feel intense heat in my face and my heart rate is going nuts. I thought I was having some early menopausal or perimenopausal symptoms so I went to an OB/GYN. Everything there is normal. I've been taking the Melatonin now for about 3 months with my Vyvanse however started the Vyvanse in May of this year. Anyone else experience these symptoms or taking Melatonin with Vyvanse? I of course did not consult with my Dr, since I thought it was a natural supplement but after much research it does not seem to be the case.
Reply With Quote